# SDR CALA2024041601090

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T50194
- Condition: Corroded
- Location: Bs 544-566,Rbl18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0430.FLC INTERCOSTAL CORRODED AT STA 544-566 RBL 18. REMOVED AND REPLACED INTERCOSTAL AT STA 544-566 RBL 18 IAW BOEING 767 SRM 51-40-02 PAR 4 AND 7.
